MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1530/edm-26-0048

Медицинская библиотека · Endocrinology, diabetes & metabolism case reports · 2026

Amiodarone-induced thyrotoxicosis in a child with congenital heart disease.

Karandikar Pooja, Carter Rebecca, Vashist Sudhir, Newton Paula G

СтатьяПеревод в очереди

Аннотация

SUMMARY: Amiodarone-induced thyrotoxicosis (AIT) is a known complication of amiodarone usage in adults that occurs secondary to unregulated overproduction of thyroid hormone due to excess iodine exposure in an abnormal thyroid gland (type one), the release of stored thyroid hormone due to a direct cytotoxic effect on a normal thyroid gland (type two), or both (mixed type). Therapy for AIT depends on the subtype present and typically consists of discontinuation of amiodarone and the addition of thyrostatic drugs or corticosteroids. AIT is a very uncommon adverse side effect of amiodarone use in children. We discuss a pediatric patient with a history of complex congenital heart defects and ventricular arrhythmia treated with amiodarone who developed AIT. This case illustrates the importance of regular thyroid function monitoring with clear guidelines, especially for pediatric patients, and the need for improved education regarding this phenomenon.

Для цитирования: Karandikar Pooja, Carter Rebecca, Vashist Sudhir, Newton Paula G. Amiodarone-induced thyrotoxicosis in a child with congenital heart disease.. Endocrinology, diabetes & metabolism case reports. 2026. DOI: 10.1530/edm-26-0048.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.